# SDR SWI2025F00993

- Difficulty date: March 17, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CENTER DOOR HAS MULTIPLE GOUGES ON AFT SEAL STICKER. (MARKED) (C-CHECK RO 07/16/2025)REMOVED AND REPLACED NEW AFT SEAL STRIKER AT FWD CARGO CENTER DOOR REF CRJ900 SRM 51-41-02-001-001-A01 AND DWG# SH670-33750 REV -AA  ( SEE CONTINUE CARD FOR WORK DETAILS ). COMPLIED WITH 51-900-1002-SKY.
